Our expert says:
I must admit that this is a problem I have not considered before and the only thing I can suggest that you ask your pharmacist to look up all the information in his reference books. I don't think Xenical would affect your myelin sheaths as its action is purely on inactivating lipase enzymes in the digestive tract so that you are not able to absorb any fat that occurs in your food. The primary side-effects listed in my copy of MDR are: digestive side-effects, such as diarrhoea, frequent stools, winds, etc and impaired ability to absorb fat-soluble vitamins (the latter can be compensated for by taking vitamin supplements).
Do ask your pharmacist or look up the Roche company (Joburg) and ask to speak to their division that handles Xenical.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.